# SDR FDEA202406250863

- Difficulty date: June 25, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 95,379 hours, 23,299 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7116509
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT BILGE STATION 5-120, LONGERON SPLICE 45 RIGHT   HAND FOUND WITH CORROSION. CORROSION AT LOWER CENTER CARGO COMPARTMENT BILGE STATION 5-120, LONGERON   SPLICE 45 RIGHT HAND REMOVED AND FOUND OUT LIMIT AS PER MD-11 SRM 53-00-00-2R FIGURE   202 REPAIR / GENERAL. LONGERON SPLICE STATION 5-123 45 RIGHT HAND REMOVED AND   REPLACED WITH FABRICATED LONGERON SPLICE AS PER MD-11 SRM 51-33-01-0G. LONGERON   SPLICE FABRICATED AS PER DOUGLAS DRAWING A5A 7116 REVISION D. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
